• Users Online: 767
  • Print this page
  • Email this page
BRIEF COMMUNICATION
Year : 2015  |  Volume : 59  |  Issue : 2  |  Page : 123-125

Seizures following accidental intravascular injection of ropivacaine through epidural catheter


1 Department of Anaesthesiology, Kempegowda Institute of Medical Sciences, Bengaluru, Karnataka, India
2 Department of Anaesthesiology, Mysore Medical College and Research Institute, Mysore, Karnataka, India

Correspondence Address:
Dr. C L Gurudatta
Department of Anaesthesiology, Mysore Medical College and Research Institute, Mysore - 570 001, Karnataka
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0019-5049.151378

Rights and Permissions



[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1810    
    Printed15    
    Emailed0    
    PDF Downloaded361    
    Comments [Add]    

Recommend this journal